# SDR DALA2018090705473

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 57,327 hours, 31,696 cycles
- Engine: Iae V2525D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E, A

## Discrepancy

ATB, IFSD RIGHT ENGINE SURGE FOLLOWED BY FIRE INDICATION PASSING 14K. RAN QRH, DISCHARGED 2 FIRE BOTTLES INTO RT ENG. FIRE EXTINGUISHED AFTER 3 MINUTES. EGT REACHED 1100 EGT. ENGINE REPLACED.
